A class of exchangeable sequences
Assuming that the probability distribution of a finite sequence has a density depending solely on the extreme components we give an elementary criterion for extendibility of this sequence to an infinite exchangeable sequence of random variables, which turns out to be a mixture of iid uniformly distributed sequences. A one-sided version of this result leads to a Schoenberg-type theorem for the maximum norm
Volume (Year): 28 (1996)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- von Plato, Jan, 1991. "Finite partial exchangeability," Statistics & Probability Letters, Elsevier, vol. 11(2), pages 99-102, February.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:28:y:1996:i:2:p:159-164. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.